e-Journal
Paper Type ![]() |
Contributed Paper |
Title ![]() |
Finite-dimensional Simple Poisson Modules |
Author ![]() |
Nongkhran Sasom |
Email ![]() |
scnongsa@ubu.ac.th |
Abstract: We classify the finite-dimensional simple Poisson modules for two Poisson algebras. The first is related to the inveriants for an automorphism of the torus and to the cyclically q-deformed algebra U’q(so3) of [1,2]. We find that there are five d-dimensional simple Poisson modules for each d ≥ 1. |
|
Start & End Page ![]() |
678 - 687 |
Received Date ![]() |
2011-03-01 |
Revised Date ![]() |
|
Accepted Date ![]() |
2011-09-02 |
Full Text ![]() |
Download |
Keyword ![]() |
poisson algebras, poisson ideal, poisson maximal ideal and poisson automorphism |
Volume ![]() |
Vol.39 No.4 (OCTOBER 2012) |
DOI |
|
Citation |
Sasom N., Finite-dimensional Simple Poisson Modules, Chiang Mai Journal of Science, 2012; 39(4): 678-687. |
SDGs |
|
View:656 Download:224 |